# SDR 9519322715

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- Engine: Pwa JT8D17R
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbc Vlv
- Condition: Malfunction
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENGINE COMPRESSOR STALLED ON TAKEOFF.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE PRBC VALVE AND INSPECTED THE ENGINE.  NO DAMAGE NOTED.
